# SDR VTZA97513

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6381 - IAD-CMH - ABORTED TAKEOFF, DUE TO RT RPM WOULD NOT GO ABOVE 99 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED X SCREW ON FCU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
